# SDR ASOA201400711217

- Difficulty date: July 11, 2014
- Submitted: July 12, 2014
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 36,231 hours, 27,410 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: 14520818007
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE VERTICAL STABILIZER RT AFT T/E LOWER SKIN STIFFENER WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5530-01283.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
